MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTFE VASCULAR GRAFT
Catalog Number DFM8006SC
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiration date: 08/2028) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a surgical graft placement procedure, when inserting the product, the external spiral support beadings allegedly came apart.It was further reported that the beadings allegedly popped off the graft and the graft had flattened.Reportedly, the graft was removed with beadings still on it and the procedure was completed by inserting another graft.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a surgical graft placement procedure, when inserting the product, the external spiral support beading's allegedly came apart.It was further reported that the beading's allegedly popped off the graft and the graft had flattened.Reportedly, the graft was removed with beading's still on it and the procedure was completed by inserting another graft.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: received one distaflo bypass graft for evaluation.The sample was noted to have residue throughout.The beading detachment was noted from 38.0cm until 46.0cm.Beading marks were noted throughout the center of the graft.One bead was also noted to be detached from the graft, proximal to the flair end of the graft.No functional evaluation was performed due to the nature of the event.Therefore, the investigation is determined to be confirmed for the reported beading peeled issue as beading detachment was noted on the graft.A definitive root cause for the reported beading peeled issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 08/2028), g3.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DISTAFLO BYPASS GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19246635
Report Number2020394-2024-00600
Device Sequence Number12361450
Product Code DSY
UDI-Device Identifier00801741000164
UDI-Public(01)00801741000164(17)280801(10)VTHV0026
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K983861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDFM8006SC
Device Lot NumberVTHV0026
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer07/04/2024
05/08/2026
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date07/19/2024
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient RaceWhite